# SDR SWAA2021111529730

- Difficulty date: October 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE AREA OF ACCESS PANEL 651GB AT RT WING ; 2021-461958 / [01] REPLACED ANGLE TRAILING EDGE AREA OF ACCESS PANEL 651GB AT RT WING IAW SRM B737-700-51-10-02 ITEM 9; 51-40-02 AND DRAWING 115A3700 REF. Y REV. DATE 30NOV01; REPLACED ANGLE DUE TO NO FOUND ALLOWABLE DAMAGE IN SRM B737-700.; [02] STEP 1 COMPLETE
